# SDR AALA201608269006

- Difficulty date: August 24, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 43,048 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDE BOX BEAM UPPER FLANGE 3RD FASTENER HOLE FROM THE FRONT HAS CRACK INDICATION AT FRAME 43 AND +Y1650.  REPAIRED BOX BEAM IAW EO 5315Y066.
